Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 4, Pages 134–147 (Mi zvmmf9208)  

This article is cited in 7 scientific papers (total in 7 papers)

An algorithm for approximating polyhedra

G. K. Kamenev

Moscow

Full text: PDF file (1286 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.1:514.17
Received: 21.11.1994

Citation: G. K. Kamenev, “An algorithm for approximating polyhedra”, Zh. Vychisl. Mat. Mat. Fiz., 36:4 (1996), 134–147

Citation in format AMSBIB
\Bibitem{Kam96}
\by G.~K.~Kamenev
\paper An algorithm for approximating polyhedra
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 4
\pages 134--147
\mathnet{http://mi.mathnet.ru/zvmmf9208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1395128}
\zmath{https://zbmath.org/?q=an:1161.52301}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9208
  • http://mi.mathnet.ru/eng/zvmmf/v36/i4/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Burmistrova, “Analysis of a new method for approximation of convex compact bodies by polyhedra”, Comput. Math. Math. Phys., 40:10 (2000), 1415–1429  mathnet  mathscinet  zmath
    2. Burmistrova L.V., Efremov R.V., Lotov A.V., “A decision-making visual support technique and its application in water resources management systems”, Journal of Computer and Systems Sciences International, 41:5 (2002), 759–769  isi
    3. G. K. Kamenev, “Conjugate adaptive algorithms for polyhedral approximation of convex bodies”, Comput. Math. Math. Phys., 42:9 (2002), 1301–1316  mathnet  mathscinet  zmath
    4. G. K. Kamenev, “Self-dual adaptive algorithms for polyhedral approximation of convex bodies”, Comput. Math. Math. Phys., 43:8 (2003), 1073–1086  mathnet  mathscinet  zmath
    5. L. V. Burmistrova, “The experimental analysis of a new adaptive method for a polyhedral approximation of multidimensional convex bodies”, Comput. Math. Math. Phys., 43:3 (2003), 314–330  mathnet  mathscinet  zmath
    6. Kamenev G.K., “A polyhedral approximation method for convex bodies that is optimal with respect to the order of the number of support and distance function evaluations”, Doklady Mathematics, 67:1 (2003), 137–139  mathscinet  zmath  isi
    7. D. N. Ibragimov, N. M. Novozhilkin, E. Yu. Portseva, “O dostatochnykh usloviyakh optimalnosti garantiruyuschego upravleniya v zadache bystrodeistviya dlya lineinoi nestatsionarnoi diskretnoi sistemy s ogranichennym upravleniem”, Avtomat. i telemekh., 2021, no. 12, 48–72  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:170
    Full text:79
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022